Sent: Wednesday, March 18, 2015 7:30 AM
Subject: [Contact Lloyd] HCV and Alternative Tx.
am Marcey E. M. sister and live in Fl. I am 63 years old and
was Dx. With Hep. C virus since 1990, but untreated until
I was approved for Harvoni, my Dr.prescribed 12 was
of Harvoni.i as so excited I was approved within 3 days of paperwork
being submitted. I stuck to the plan religiously, but 10 days into Tx
started having severe vision loss in my left eye. My right eye had been operated on by a renowned Opthamologist over two years ago for a dense
cataract, and an artificial lens replaced the affected lens in the right
eye. I had 20/ wo vision until 4 months ago when I noticed the left eye
which had not been operated on was bothering me a little and felt like I
was being another cataract. It was minimal , not severe, but because of
the severe chronic fatigue, and over all feeling so ill from the HCv
virus I didn't have it checked, and monitored it. Within ten days of
being on Harvoni, the left eye became visually impaired and after one
month of Harvoni which was D/C'd yesterday by my Dr. And I, i. Can now
say I am almost legally blind in the left eye. From approx. 20/40 to
20/200. None of this is reported under adverse side effects by Gilead in
the pt. Care leaflet, and the insert on the bottle which is mainly for
I was in nursing for close to 30 yrs before
going on disability approx. 10 yrs ago, so I understood all of the
technical medical explanations of the drug.
I experienced severe side
effects, G.i. Disorders, stomach cramping, Flu like symtoms, chiills,
nausea, headache, Severe body aches, muscle cramping in my lower
extremities, edema, loss of appetite, constipation, and loose stools. It
was a night mare.
I found information in a 72 page monograph which I
down loaded on the Internet at www.Gilead.ca. That s not California,
that's Canada. Please read it Lloyd and download it, it's all there ,
but I really had to search to find it, and it's hidden very well, unless
you know what to google and type in address bar. I got lucky. My Dr .
Read it in his office and was schooled, and also my Pharmacist. Those
sneaky, greedy , bastards, I hope they rot in hell, because their
evil!,,and laughing all the way to the bank. They are exploiting sick
people with Hep.c. , for profit and we have become their Guineea pigs.
Do you think I have basis for litigation? Tell me what you think?
I plan on using your products to get well, when I recover from the side effects, and take care of my vision loss
From: Lloyd Wright
Sent: Wednesday, March 18, 2015 9:27 AM
Subject: RE: [Contact Lloyd] HCV and Alternative Tx.
I really appreciate this letter from you!
keep getting emails from people nearly every day with similar stories,
serious side effects described and even people dying on both Sovaldi and
Harvoni. But no mention of these horrendous side effects from the drug companies or any doctors.
The People with Hepatitis C need to know they are being led down another path of sunshine only to arise in hell.
know that only the healthiest people were chosen for the trials, anyone
with even a negative thought were not used in the trials. I know this
as for over 4 years I have watched which of my clients were accepted for
the Gilead trials and which were not.
Only the healthiest in mind
and body were accepted. Ones with problems caused by hep c, IE. Chronic
fatigue, brain fog, compromised livers, even a negative thought etc.,
were not accepted. Gilead did do trials on people with cirrhosis but
they again chose people with cirrhosis who were extremely healthy and
only very few of them.
Even the report you cite in your email
only had just over 1000 people. This is to small a number to adequately
assess any and all damage to humans from this type of drug. These two
drugs affect the DNA and the Brain in ways we still do not understand.
safety of Sovaldi and Harvoni as currently stated is a FARSE! Gilead
needs to be brought to justice and victims need to be compensated.
Further, ones who have not yet been treated need to know just how
devastating these drugs can be.
Loss of sight, Which so far I have seen no one recover after stopping treatment.
lowered and will not go back up,
Pancreatitis, requiring months in
intensive care which this study does not mention
High blood pressure,
points plus Chronic headaches 1 1/2 years persisting after treatment.
Diarrhea, never stops,
list goes on and on, every day I get emails detailing more negative
side effects, and most of them persist after treatment is stopped and so
far no evidence of residing, especially vision loss!
I could go on and on about what I am seeing and hearing about Harvoni and Sovaldi which Gilead has kept from the press.
In good health,
877 676 1615